Arboreality and the evolution of disease resistance in ants

Details

Serval ID
serval:BIB_609A58D2047E
Type
Article: article from journal or magazin.
Collection
Publications
Title
Arboreality and the evolution of disease resistance in ants
Journal
Ecological Entomology
Author(s)
Walker Tom W. N., Hughes William O. H.
ISSN
0307-6946
Publication state
Published
Issued date
2011
Volume
36
Number
5
Pages
588-595
Language
english
Create date
14/09/2018 9:34
Last modification date
20/08/2019 14:17
Usage data